IIUM Repository

Oscillating supersonic delta wings with curved leading edges

Khan, Sher Afghan and Crasta , Asha (2010) Oscillating supersonic delta wings with curved leading edges. Advanced Studies in Contemporary Mathematics, 20 (3). pp. 359-372. ISSN 1229-3067

PDF - Published Version
Download (539kB) | Preview


In the present study Supersonic similitude has been used to obtain stability derivatives in pitch and roll of a delta wing for the attached shock case. A strip theory is used in which strips at different span-wise locations are independent. This combines with the similitude to give a piston theory. The present theory is valid only for attached shock case. Effects of wave re ection and viscosity have not been taken into account. Some of the results have been compared with those of Hui et al (1982), Ghosh (1984), and Liu and Hui (1977). Results have been obtained for supersonic ow of perfect gas over a wide range of Mach numbers, incidences and sweep angles. A good agreement is obtained with Hui et al in some special cases.

Item Type: Article (Journal)
Additional Information: 7395/49812
Uncontrolled Keywords: Curved leading edges; Delta wings; Stability derivatives; Supersonic
Subjects: Q Science > QA Mathematics > QA75 Electronic computers. Computer science
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Engineering > Department of Mechanical Engineering
Depositing User: Prof. Dr. Sher Afghan Khan
Date Deposited: 08 Apr 2016 14:41
Last Modified: 18 Jul 2016 15:56
URI: http://irep.iium.edu.my/id/eprint/49812

Actions (login required)

View Item View Item


Downloads per month over past year